uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Numerical Study Of Coexisting Attractors For The Henon Map
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, ISSN 0218-1274, Vol. 23, no 7, 1330025- p.Article in journal (Refereed) Published
Abstract [en]

The question of coexisting attractors for the Henon map is studied numerically by performing an exhaustive search in the parameter space. As a result, several parameter values for which more than two attractors coexist are found. Using tools from interval analysis, we show rigorously that the attractors exist. In the case of periodic orbits, we verify that they are stable, and thus proper sinks. Regions of existence in parameter space of the found sinks are located using a continuation method; the basins of attraction are found numerically.

Place, publisher, year, edition, pages
2013. Vol. 23, no 7, 1330025- p.
Keyword [en]
Henon map, periodic orbit, coexisting attractors, interval arithmetic
National Category
URN: urn:nbn:se:uu:diva-208165DOI: 10.1142/S0218127413300255ISI: 000323290100003OAI: oai:DiVA.org:uu-208165DiVA: diva2:651184
Available from: 2013-09-24 Created: 2013-09-24 Last updated: 2013-09-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Department of Mathematics
In the same journal
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 161 hits
ReferencesLink to record
Permanent link

Direct link